# SDR 97ZZZX3432

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0267
- System (JASC): 2721 · Rudder Tab Control System
- Part: Nut
- Part number: 231301013
- Condition: Worn
- Location: Rudder Bar
- Part time: 2,792 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, MAINTENANCE OBSERVED THE RUDDER TRIM NUT TO HAVE GROOVES WORN INTO THE NUT ON BOTH ENDS WHERE THE NET ATTACHED TO THE RUDDER BAR.  THE RUDDER NUT PASSES THROUGH TWO ARMS ATTACHED TO THE RUDDER BAR.  ACTUATION OF THE RUDDER TRIM CAUSES THE NUT TO APPLY PRESSURE FORE AND AFT ON THE RUDDER BAR.  THE ARMS THAT THE NUT ATTACHES TO ARE MADE OF 15 GAUGE 4130 STEEL.  SUBMITTER RECOMMENDS INCREASING SURFACE BEARING AREA AND/OR INSERTION OF BEARING MATERIAL TO DISTRIBUTE LOADS.
